CureZone   Log On   Join
Re: Weakness after Synthroid
 
Ferventer Views: 1,147
Published: 6 years ago
 
This is a reply to # 2,252,284

Re: Weakness after Synthroid


I hate to be blunt here but having someone stop synthroid cold turkey is very bad advice.

When someone is on external hormones, doesnt matter what kind, it forces the bodies own production to stop. If they have been on synth for a log time you cant just stop taking it and expect the thyroid to kick right back in. This isnt a light switch you just turn on.

The fact they were put on synthroid to begin with likely means they had suboptimal thyroid function then atrophy from lack of use....much like a broken arm in a cast.

You really shgould have had them on selenium, Iodine and all cosupps until sufficient and then slowly and gradually over weeks reduce their synth dose.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.391 sec, (1)